Separating Invariants for the Basic G_a actions

Elmer, Jonathan and Kohls, Martin (2012) Separating Invariants for the Basic G_a actions. Proceedings of the American Mathematical Society, 140 (1). pp. 135-146. ISSN 0002-9939

[img]
Preview
PDF - Final accepted version (with author's formatting)
Download (223kB) | Preview

Abstract

Abstract. We explicitly construct a finite set of separating invariants for the basic G_a -actions. These are the finite dimensional indecomposable rational linear representations of the additive group G_a of a field of characteristic zero, and their invariants are the kernel of the Weitzenbock derivation.

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 19308
Depositing User: Jonathan Elmer
Date Deposited: 15 Apr 2016 09:40
Last Modified: 05 Apr 2019 05:45
URI: https://eprints.mdx.ac.uk/id/eprint/19308

Actions (login required)

Edit Item Edit Item

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year